# SDR UIEA2017090801622

- Difficulty date: September 6, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,620 hours, 23,701 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Card
- Part number: 285T009311
- Part serial: D01254
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK OFF LIGHT ILLUMINATED.  REMOVED AND REPLACED THE RT PACK FLOW CONTROL CARD IAW AMM 21-51-09.  OPS CHECKED GOOD.
